Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
125 Doctors are Online

Fever, unable to sleep, tongue irritated, blisters forming. Take multi-vitamins. Possible reason?

Hello, I had a fever on Thursday night which resulted in a bad nights sleep i slept it off friday and felt much better Saturday but today i have noticed that my tongue is a little irritated and from what i can see on online it is my large taste buds that are swollen. Are these connected? I m 28 Male and pretty healthy, i do carry a little weight but nothing major. I have been taking daily multi- vitamins for 2-3 months and Milk thistle and Selenium with about 3 weeks. I have also cut sugar (sweets, candy, fizzy drinks, sugar in coffee, etc.) from my diet recently. I have not ate any meals out of home and have not changed anything else in my eating or drinking habbits. My tongue feels irritated and when i checked it out there seemed to be little blisters developing, two tiny blisters also grew on my lip. just curious. thank you for your time
Asked On : Thu, 14 Feb 2013
Answers:  1 Views:  36
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Pediatrician 's  Response

Thanks for writing to health care magic.

It could be apthous ulcers. There could be various causes for such ulcers on the tongue. A physical examination is required to arrive at a diagnosis. The changes that you made to your diet require appreciation. Please try and consume as little as those of junk food as possible. Try and avoid them completely.

Continue to ask further queries as required.
Hope this helps.
Take care.

Dr Y V Siva Sankara Murty
Associate Professor of Pediatric
Answered: Mon, 24 Jun 2013
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor